# SDR UALA2010102503928

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,223 hours, 13,958 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 1640, Rbl 64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOORBEAM T-CAP HAS CORROSION ON TOP AND BOTTOM SIDES AT STA 1640, RBL 64 TO LBL 64.  MAJOR REPAIR ACCOMPLISHED: MATERIAL REMAINING AFTER BLEND OUT EXCEEDS LIMITS OF SRM. TRIMMED OUT DAMAGED SECTION OF T-CAP AT BS 1641 FLOOR BEAM FROM LBL 8 TO RT CUSP, FABRICATED REPLACEMENT UPPER CHORD AND SPLICE ANGLES AND INSTALLED IAW SRM, REPAIR 3.
